MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE, SOFT BUTTON, FIBERTAG, IB; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE, SOFT BUTTON, FIBERTAG, IB; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE, SOFT BUTTON, FIBERTAG, IB
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/7/2025, it was reported by a sales representative via email that an ar-1588sbr-rtt-ib tightrope, soft button, fibertag, ib all-suture tightrope button with internal brace did not bunch properly outside the lateral cortex of the femur.As a result, the implant was replaced with a metal button.This issue was identified during an acl reconstruction procedure performed on (b)(6) 2025.The original implant was cut out and discarded.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 -complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per surgical technique guide - lt1-000317 - all-suture button graft passing technique - 01 for proper deployment, the button should be oriented with only the blue passing suture and white tensioning strands toward the femur for shuttling, leaving behind the fibertape® and tigerwire® sutures in line with the graft.02 - pass the blue passing suture and white tensioning strands together through the femur.Keep the white-and-black tigerwire suture under tension to elongate the button (a).With equal tension, pull the blue passing suture and white tensioning strands together to advance the button through the lateral cortex.Pull on the inside of the tibial-sided tightrope® or the fibertape suture to deploy the soft-button anchor.Marking the intraosseous length on the implant may be helpful to signal that the button has exited the femur.The button can also be viewed through the medial portal as it exits the femoral cortex.The most likely cause of the reported failure can be attributed to user error of the device due to incorrect surgical technique during the mechanism process, excessive force used during suture passing/tightening/tensioning the device.

Brand Name
TIGHTROPE, SOFT BUTTON, FIBERTAG, IB
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23335527
Report Number1220246-2025-04690
Device Sequence Number13404967
Product Code MBI
UDI-Device Identifier00888867501324
UDI-Public(01)00888867501324(11)250530(17)300430(10)15444440
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K250424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE, SOFT BUTTON, FIBERTAG, IB
Device Catalogue NumberAR-1588SBR-RTT-IB
Device Lot Number15444440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown